# SDR ASAA9710011

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE COMPENSSION CHORD AT BS 727 WAS FOUND CRACKED IN THE RADIUS AT BL 0.0.  COMPLETED INTERMIN REPAIR PER EA 5310-01506 AND BOEING SERVICE BULLETIN 737-53-1072.  CHORD REQUIRES REPLACEMENT AT NEXT D-CHECK.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1072](https://openairdocs.org/service-documents/boeing/sb-737-53-1072.md). Cited as "BOEING SERVICE BULLETIN 737-53-1072"
